Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Why am I feeling weakness after having intercourse ?

hi I am 33 yr, and had intercourse for the first time with my boyfrnd, he used condom and next day i had I pill. I am feeling weakness now a days, is this normal ? can i have sex next time also?
Asked On : Sun, 3 Jul 2011
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi Sara,
welcome to HCM
read your pob, do not worry , sexual activity is a kind of work out,our energy utilize in it so we feel some weakness. so do not bother, take carbohydrate rich diet, then you feel better. you can do it as you want again .
Dr aseem
Answered: Sun, 3 Jul 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
Hi sara,
Transient weakness after sexual activity may be considered as normal, but if persists for long, like in your case, then it has more to do with your mind than your body. You can continue having sex without any apprehensions, more so because you are very rightly taking precautions by using condoms. However, pills are only for emergency purpose and it is advisable not to use them regularly.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor